# SDR UALA2011081504292

- Difficulty date: August 13, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 85,121 hours, 10,249 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 41C EEL SEAT MOUNTED LIGHT MISSING.  REPLACED EEL SEAT MOUNTED LIGHT.
